# SDR DALA2017123009006

- Difficulty date: October 27, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 76,138 hours, 57,544 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT L/E DENTED. REMOVED AND REPLACED THE SLAT IAW 2900-4224-RH-0.   REPAIRED IAW ERA 562988-14. REV A, SECTION III.
